# SDR DALA2023042103134

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 90,098 hours, 41,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 R1 DOOR UPPER GATE IS CRACKED. CORRECTIVE ACTION: REMOVED R1 DOOR UPPER GATE ASSY PER B757 AMM 52-11. INSTALLED NEW UPPER GATE ASSY PER B757 AMM 52-11. PERFORMED OP'S CHECK OF UPPER GATE ASY PER B757 AMM 52-11. OP'S CHECK GOOD. (2728701)
